Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having low grade fever, diarrhea, chills and pain after frozen embryo transfer. Should I be worried? On progesterone and estrace

Hi. I am two days post frozen embryo transfer . One day after transfer I felt achy and had a low grade fever of 99.3. Today (two days past transfer) I have had diarrhea , aches, and chills. Fever is still around 99.3 - 99.8. Should I be concerned? I did notify my nurse, who said that I should only see someone if my fever reaches 100.4. No vaginal discharge , no vomiting. I had an HCG injection immediately after the FET and am currently on Estrace and progesterone .
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  1472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild rise in the body temperature that you are having might be related to taking progesterone. Such a mild rise in the temperature is not worrisome. You can contact your gynecologist in case the temperature rises above 100degrees.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor